Humira and its effects

scarecrow
scarecrow Member Posts: 5
Hi
Since I have been on humira I have had very erratic periods each month. Basically I've had only about 6 in 4 years. I've not been able to find out any information about it. It's only recently I've wondered whether the two are linked. I've not yet had a chance to discuss with the doctor.

I'm healthy, not overweight and eat a really balanced diet.

Thanks
Scarecrow

Comments

  • helpline_team
    helpline_team Posts: 2,248
    edited 30. Nov -1, 00:00
    Hi Scarecrow,

    We've not come across specific mention of this problem. But we are not necessarily the first people that these kinds of concerns come to (as we are not rheumatology nurses). You may get some anecdotal mentions from other forum members, but as people's experiences can be quite individual they won't always be a clear confirmation that the problem is linked to your arthritis or the particular treatment.

    You may find it helpful to check this one out with your GP and rheumaotolgy team.

    all the best
    Guy